# SDR VNAA2014092200008

- Difficulty date: September 22, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N549NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15322
- Aircraft time: 391 hours, 418 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 73811825
- Part serial: 0942
- Condition: Failed
- Location: Fuel Quantity
- Part time: 391 hours, 418 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A FUEL CHANNEL 1 AND 2 FAILED CAUTION MESSAGE AFTER TAKEOFF.  AUTO CROSSFLOW INHIBIT STATUS MESSAGE ALSO REPORTED.  RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, R & R FUEL QUANTITY GAUGING COMPUTER (FQGC) AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
